Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diabetic gastroparesis. Stomach bloating, pain, no hunger. Prescribed with Itraconazole, Sucralfate, Nervizen. Side-effects of prescribed medicines?

respected doctor. I am suffering from diabetic gastroparesis since long and stomac is always blotting and always full and no hunger, sometime paining, my doctor has prescribed 1 ITRACONAZOLE 2 SUGRALFATE 3 NERvizen inj. ARE THESE MEDICINE IS OK OR ALARMING SIDE EFFCT. I DONT WANT TO TAKE MEDICINE WHICH HAS MORE SIDE EFFECT. KINDLY SUGGEST ME RIGHT TREATMENT ON YOUR BEHALF. THANKINGG YOU.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Diabetic gastroparesis ,how long diabetes is there Itraconazole is anti fungal drug you must be hiving fungal infection,for gastroparesis good diabetic control and acid suppressing drug pantoparazole and prokinetic which improve motility of gut like Mosapride or Itopride may be useful.disscuss with Endocrinologist/physician.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor